Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Dec 20, 2012, 2:47 PM EST for Taylor County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 20, 2012, 2:47 PM EST (19:47 UTC)
- Expired
- Dec 20, 2012, 3:30 PM EST
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
County Taylor County, GA
The radar
The Robins AFB radar (KJGX), 81 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2398 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
467
WWUS82 KFFC 201947
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EST THU DEC 20 2012
GAZ080-202030-
247 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TAYLOR COUNTY
UNTIL 330 PM EST...
AT 245 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
MAUK TO NEAR CHARING... AND MOVING EAST AT 35 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS TAYLOR COUNTY THROUGH 330 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE MAUK...HOWARD...CHARING... RUPERT...
BUTLER...POTTERVILLE...FICKLING MILL AND REYNOLDS.
&&
LAT...LON 3254 8445 3257 8441 3263 8439 3269 8419
3268 8410 3264 8406 3259 8407 3253 8401
3252 8405 3252 8401 3250 8402 3252 8406
3251 8411 3240 8420 3240 8425 3238 8426
3240 8434 3238 8436
TIME...MOT...LOC 1946Z 266DEG 25KT 3254 8440 3249 8438
3244 8440
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 20, 1:49 PM EST, 58 minutes earlier.
Area forecast discussion, Dec 20, 1:49 PM EST, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 149 PM EST THU DEC 20 2012 .PREV DISCUSSION... /ISSUED 1049 AM EST THU DEC 20 2012/ UPDATE... HAVE MADE SIGNIFICANT UPDATES TO HOURLY GRIDS TO CAPTURE CURRENT RADAR TRENDS. OVERALL...FRONT HIGH TAILING IT THROUGH THE REGION...AND PRECIP ACTIVITY HAS ACCELERATED THIS MORNING. INSTABILITY OVER MUCH OF THE AREA IS VIRTUALLY NON EXISTENT...AND WHAT IS PRESENT IS NOT ENOUGH TO SUPPORT THUNDERSTORM DEVELOPMENT. WILL CONTINUE TO WATCH CENTRAL GEORGIA CAREFULLY INTO THE AFTERNOON HOURS...ESPECIALLY THE FAR SOUTHERN TIER...AS THIS AREA HAS THE POTENTIAL FOR ISOLATED SEVERE STORMS AS THE MAIN LINE MOVES THROUGH DUE TO INCREASED INSTABILITY ACROSS THE REGION. AS OF NOW...HAVE OPTED NOT TO BE INCLUDED WITH THE TORNADO WATCH ISSUED EARLIER THIS MORNING...BUT WILL CONTINUE TO ANALYZE THE ENVIRONMENT AS THE BOUNDARY APPROACHES. WILL CONTINUE TO MAKE ADJUSTMENTS TO THE GRIDS AS NEEDED...ESPECIALLY POPS AND WX...AS THE PRECIP MOVES THROUGH THE FORECAST AREA. WILL ALSO BE PAYING CLOSE ATTENTION TO TEMPERATURES AND DEWPOINTS BEHIND THE LINE AS COOLER AND DRIER AIR MOVES IN QUICKLY. 31 PREV DISCUSSION... /ISSUED 648 AM EST THU DEC 20 2012/ PREV DISCUSSION... /ISSUED 600 AM EST THU DEC 20 2012/ SHORT TERM /TODAY THROUGH FRIDAY NIGHT/... PRIMARY CONCERNS ARE TIMING OF PRECIP ONSET AND END TODAY/TONIGHT CHC FOR SEVERE CONVECTION THIS AFTERNOON AND EXTENT AND INTENSITY OF WIND EVENT TONIGHT THROUGH FRI NIGHT. WAA SHRA IN ADVANCE OF SHORT WAVE ALREADY APPROACHING STATE LINE IN WC GA THIS MORNING. LATEST RAP ANALYSIS SHOWS ONLY WEAK ELEVATED INSTABILITY EXTENDING INTO SW 1/3RD OF ALABAMA AND NO LIGHTNING OBSERVED IN THE LAST FEW HOURS. HAVE DELAYED ONSET OF OF SHRA TO 09-10Z AND SLT CHC TSRA UNTIL 12Z. 00Z MODEL PROGS IN FAIR AGREEMENT THOUGH AGAIN THE NAM IS THE MOST AGGRESSIVE WITH LOW LEVEL MOISTURE AND SBCAPE. 06Z NAM HAS SBCAPE 250-400 J/KG SOUTH OF CSG TO MCN LINE WITH NO SBCAPE TO THE NORTH. 00Z GFS AND ECMWF KEEP SBCAPE LESS THAN 200 J/KG ACROSS ALL OF CWA. WILL HAVE TO WATCH MIDDLE GA CLOSE. VERY STRONG LOW LEVEL VERTICAL WIND SHEAR /0-1KM BULK SHEAR NEAR 50KTS/ ALLOWS 06Z NAM TO PROG 1.5-2.0 VALUES OF SIG TOR PARAMETER AT 00Z. EXPERIMENTAL HIGH SHEAR-LOW CAPE SHERB PARAMETER FROM 06Z NAM ONLY HAS 0.8-1.2 OVER MIDDLE GA. MAIN POINT IS IT WILL NOT TAKE MUCH INSTABILITY TO PRODUCE BRIEF MESOVORTICES CAPABLE OF WIND DAMAGE OR A BRIEF TORNADO ...SIMILAR TO WHAT WE SAW MONDAY. TOTAL RAINFALL WILL NOT BE TOO HIGH WITH AMOUNTS OF 0.5-1.0 INCHES. SYSTEM WILL MOVE OUT QUICKLY TAKING PRECIP WITH IT. VERY STRONG PRESSURE GRADIENT AND STRONG VERTICAL CAA AND RESULTING DEEP MIXING ALLOWS FOR SIGNIFICANT WIND EVENT OVER MUCH OF CWA WITH GUSTS TO 35-40 MPH AND 45+ MPH IN MOUNTAINS. COULD BEGIN LATE THIS AFTERNOON IN THE WAKE OF PRECIP BUT APPEARS BEST PRESSURE GRADIENT WILL SET UP AROUND 22Z-00Z. GUIDANCE FOR WIND SPEEDS NOT TOO FAR OFF BUT COULD GO A LITTLE HIGHER IF SYSTEM INTENSIFIES OR MIXING IS MORE THAN FCST. IN EXPOSED/HIGHER TERRAIN AREAS OF NE GA...WILL SEE STRONG WINDS PERSIST. 1-2KM AGL WINDS NOT EXPECTED TO WEAKEN MUCH OVER NE GA UNTIL AFTER 12Z SAT. HAVE ADJUSTED ADVISORIES APPROPRIATELY AND BROKE OUT NE GA COUNTIES INTO ITS OWN SEGMENT THROUGHOUT THE EVENT. SNELSON LONG TERM /SATURDAY THROUGH WEDNESDAY/... AN H5 RIDGE BUILDS INTO THE REGION SATURDAY BRINGING DRIER AND MORE STABLE AIR ALONG WITH A WARMING TREND. THIS RIDGE WILL BE SHORT LIVED AS THE FLOW FLATTENS TO VERY PROGRESSIVE ZONAL FLOW BY SUNDAY. THE FIRST SHORT WAVE IN A SERIES OF SHORT WAVES WILL MOVE ACROSS THE CWA LATE SUNDAY AND INTO MONDAY. FROM THIS POINT TIMING OF THE SHORT WAVES WILL BE TRICKY AS THE FLOW IS FAST AND THE MODELS APPEAR TO BE HAVING A DIFFICULT TIME MAINTAINING CONTINUITY WITH IN THEMSELVES. WILL GO WITH CHANCE POPS BEGINNING SUNDAY NIGHT AND CONTINUE POPS THROUGH THE LONG TERM...FAVORING HIGHER POPS TOWARD MID WEEK AS BOTH MODELS SHOWING A SIGNIFICANT SYSTEM MOVING ACROSS THE CWA. 17 FIRE WEATHER... WINDS WILL BE VERY GUSTY TONIGHT AND FRIDAY WITH 20FT WINDS OF 10-20 MPH WITH GUSTS TO 35 MPH. WILL ALSO SEE A 4 TO 5 HOUR PERIOD OF RH BELOW 25 PCT ACROSS MUCH OF THE AREA FRIDAY AFTERNOON. FORTUNATELY 10HR FUELS WILL STILL BE WET ON FRIDAY FROM THE RAIN EXPECTED TODAY. COOLER TEMPS AND LIMITED SUNSHINE WILL MAKE IT DIFFICULT FOR THEM TO DRY. NOT PLANNING ANY RED FLAG OR FIRE DANGER STATEMENTS. SNELSON && .AVIATION... 18Z UPDATE... FRONT PUSHING THROUGH THE AREA THIS AFTERNOON WILL CONTINUE TO PRODUCE SHOWERS AND ISOLATED THUNDERSTORMS. IFR CIGS AND MVFR VSBYS ASSOCIATED WITH PRECIP. FRONT SHOULD BE THROUGH THE ATL/CSG AREAS BETWEEN 19-20Z. QUICKLY IMPROVING CONDITIONS BEHIND THE FRONT...WITH BKN VFR CONDITIONS BY EARLY EVENING...AND FEW-SCT HIGH CLOUDS INTO THE OVERNIGHT HOURS. WINDS WILL BE THE MAIN CONCERN...WITH WEST 12-16KT AND GUSTS TO 20-25KT BEHIND THE FRONT INTO THE OVERNIGHT PERIOD...AND 17-22 KT WITH GUSTS AS HIGH AS 30-32KT FRIDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBY THROUGH 22Z. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 61 32 48 25 / 100 40 0 0 ATLANTA 60 30 46 28 / 100 30 0 0 BLAIRSVILLE 54 27 41 19 / 100 30 0 0 CARTERSVILLE 58 28 45 24 / 100 20 0 0 COLUMBUS 68 33 52 30 / 100 20 0 0 GAINESVILLE 59 30 45 26 / 100 30 0 0 MACON 69 34 51 26 / 100 50 0 0 ROME 57 27 46 24 / 100 20 0 0 PEACHTREE CITY 63 29 48 25 / 100 20 0 0 VIDALIA 75 40 53 32 / 80 80 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 PM THIS EVENING TO 7 PM EST FRIDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DEKALB...DODGE...DOOLY...DOUGLAS... EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITFIELD...WILCOX...WILKES...WILKINSON. WIND ADVISORY FROM 6 PM THIS EVENING TO 7 AM EST SATURDAY FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN... PICKENS...TOWNS...UNION...WHITE. && SHORT TERM...31 LONG TERM....BAKER AVIATION...31
Hazardous weather outlook, Dec 20, 11:39 AM EST, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1139 AM EST THU DEC 20 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211645- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1139 AM EST THU DEC 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ..SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY PRIMARILY SOUTH OF INTERSTATE 20 AND STRONG WINDS REACHING WIND ADVISORY CRITERIA ARE EXPECTED BEHIND THE COLD FRONT THIS EVENING THROUGH FRIDAY... WEATHER HAZARDS EXPECTED... A STRONG COLD FRONT WILL RACE THROUGH THE REGION TODAY. INSTABILITY IS FORECAST TO BE LIMITED...HOWEVER...THE PRESENCE OF STRONG LOW LEVEL AND DEEP LAYER SHEAR WILL CREATE THE POTENTIAL FOR STRONG DAMAGING WINDS OR PERHAPS A TORNADO WITH ANY STORMS WHICH CAN DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT. THE BEST CHANCES FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF INTERSTATE 20 IN GEORGIA WHERE INSTABILITY COULD BE HIGH ENOUGH TO SUPPORT STRONGER STORMS. VERY STRONG WINDS AND COLD AIR FILTERING INTO THE REGION TONIGHT INTO TOMORROW BEHIND THE COLD FRONT WILL MAKE FOR BRISK CONDITIONS. SUSTAINED WINDS OF 20-25 MPH AND GUSTS OF 35-40 MPH ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA...WITH LOCALLY HIGHER WINDS IN THE HIGHER ELEVATIONS OF NORTH GEORGIA. WIND ADVISORIES HAVE BEEN ISSUED FROM TONIGHT INTO FRIDAY NIGHT. WIND CHILL VALUES TONIGHT WILL RANGE FROM THE MID TEENS IN THE NORTH TO MID 20S SOUTHEAST ACROSS CENTRAL GEORGIA. LOWER VALUES ARE EXPECTED IN THE HIGH ELEVATIONS OF NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... STRONG WINDS WILL CONTINUE THROUGH FRIDAY ON THE BACK SIDE OF A POTENT LOW PRESSURE SYSTEM AND WILL MAKE FOR A VERY BRISK DAY. SUSTAINED WINDS OF 20-25 MILES PER HOUR WITH GUSTS OF 35-40 MILES PER HOUR WILL CONTINUE TO BE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA...WITH LOCALLY STRONGER WINDS POSSIBLE ACROSS THE HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS. WINDS ADVISORIES WILL CONTINUE UNTIL FRIDAY NIGHT. THE COMBINATION OF THE HEIGHTENED WINDS WITH COLD TEMPERATURES WILL RESULT IN WIND CHILL VALUES RANGING FROM THE LOW TO MID TEENS IN NORTH GEORGIA TO NEAR 20 ACROSS CENTRAL GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THROUGH THIS EVENING FOR POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA.
In the hours before
Special weather statement, Dec 20, 2:07 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EST THU DEC 20 2012
GAZ091-201945-
207 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MARION COUNTY
UNTIL 245 PM EST...
AT 205 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM ABOUT 8 MILES
SOUTHWEST OF JUNIPER TO AROUND 15 MILES SOUTHWEST OF ZELLOBEE... AND
MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS MARION COUNTY THROUGH 245 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE MARION ESTATES...ZELLOBEE...BRANTLEY...
JUNIPER... CHURCH HILL...OAKLAND...DRANEVILLE...FIVE POINTS...
TAZEWELL...BUENA VISTA...PUTNAM AND DOYLE.
&&
LAT...LON 3219 8456 3219 8460 3223 8463 3224 8466
3249 8466 3253 8464 3252 8457 3255 8456
3256 8444 3250 8444 3243 8439 3230 8439
3230 8441 3223 8441 3223 8443 3213 8444
3213 8452
TIME...MOT...LOC 1906Z 249DEG 53KT 3250 8465 3235 8466
3219 8478Special weather statement, Dec 20, 2:17 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EST THU DEC 20 2012
GAZ103-202000-
217 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER COUNTY
UNTIL 300 PM EST...
AT 215 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM ABOUT 7
MILES WEST OF SEMINOLE TO 18 MILES SOUTHWEST OF KIMBROUGH... AND
MOVING EAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WEBSTER
COUNTY THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE SEMINOLE...KIMBROUGH...WESTON...PRESTON...WESTON...
LEVERETTS...DUMAS AND CENTERPOINT.
&&
LAT...LON 3192 8465 3215 8464 3216 8465 3218 8463
3219 8464 3223 8465 3221 8460 3219 8460
3219 8456 3213 8452 3213 8443 3193 8444
3191 8446
TIME...MOT...LOC 1916Z 265DEG 34KT 3216 8471 3204 8477
3190 8491Special weather statement, Dec 20, 2:26 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EST THU DEC 20 2012
GAZ068>070-202000-
226 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN PIKE...LAMAR AND
UPSON COUNTIES UNTIL 300 PM EST...
AT 224 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS WITH HEAVY RAIN FROM 6 MILES NORTHWEST OF MILNER TO
SPREWELL BLUFF STATE PARK...MOVING EAST AT 40 MPH.
WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS LINE OF SHOWERS WITH HEAVY
RAIN MOVES ACROSS PIKE...LAMAR AND UPSON COUNTIES THROUGH 300 PM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CREST...
LIFSEY SPRINGS...ZEBULON...ROWLAND...HANNAHS MILL...ATWATER...
SUNNYSIDE...SPREWELL BLUFF STATE PARK...MEANSVILLE...THE ROCK...
THOMASTON...LIBERTY HILL...MILNER...ALDORA AND PIEDMONT.
&&
LAT...LON 3301 8445 3319 8435 3317 8404 3293 8409
3293 8412 3285 8412 3280 8413 3284 8446
3286 8449 3287 8447 3288 8451 3292 8452
TIME...MOT...LOC 1923Z 269DEG 35KT 3319 8427 3300 8437
3286 8447
16Special weather statement, Dec 20, 2:35 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EST THU DEC 20 2012
GAZ092-093-104-202030-
235 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SUMTER...SCHLEY
AND MACON COUNTIES UNTIL 330 PM EST...
AT 234 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
CEDAR CREEK TO ABOUT 10 MILES WEST OF PLAINS... AND MOVING EAST AT
40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF SUMTER...SCHLEY AND MACON COUNTIES THROUGH 330
PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR
CREEK...WALLS CROSSING...FRIENDSHIP...CONCORD...PLAINS...MURRAYS
CROSSROADS...ELLAVILLE...SHILOH...IDEAL...LA CROSSE...CROXTON
CROSSROADS...FOUNTAINVILLE...BUMPHEAD...FIVE POINTS AND SUMTER.
&&
LAT...LON 3196 8445 3243 8438 3238 8435 3240 8433
3237 8426 3240 8425 3240 8419 3251 8411
3253 8400 3252 8405 3249 8388 3244 8384
3229 8385 3225 8396 3216 8403 3192 8392
3191 8433 3187 8435
TIME...MOT...LOC 1934Z 269DEG 33KT 3240 8438 3220 8442
3199 8456Special weather statement, Dec 20, 2:43 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST THU DEC 20 2012
GAZ105-106-202030-
243 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRISP AND DOOLY
COUNTIES UNTIL 330 PM EST...
AT 242 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
LILLY TO ABOUT 18 MILES SOUTHWEST OF FORT EARLY... AND MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF CRISP AND DOOLY COUNTIES THROUGH 330 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER
WMA...DRAYTON...DOOLING...BYROMVILLE...LILLY...GEORGIA VETERANS
MEMORIAL STATE PARK...PINEHURST...UNADILLA...VIENNA...FORT
EARLY...RICHWOOD...RAINES...EAST CRISP...TREMONT AND HATLEY.
&&
LAT...LON 3183 8388 3184 8393 3185 8394 3193 8392
3203 8396 3205 8398 3209 8398 3216 8404
3219 8402 3229 8390 3229 8361 3185 8361
3180 8363 3180 8380
TIME...MOT...LOC 1942Z 236DEG 38KT 3216 8388 3196 8401
3172 8414Special weather statement, Dec 20, 2:47 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EST THU DEC 20 2012
GAZ080-202030-
247 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TAYLOR COUNTY
UNTIL 330 PM EST...
AT 245 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
MAUK TO NEAR CHARING... AND MOVING EAST AT 35 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS TAYLOR COUNTY THROUGH 330 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE MAUK...HOWARD...CHARING... RUPERT...
BUTLER...POTTERVILLE...FICKLING MILL AND REYNOLDS.
&&
LAT...LON 3254 8445 3257 8441 3263 8439 3269 8419
3268 8410 3264 8406 3259 8407 3253 8401
3252 8405 3252 8401 3250 8402 3252 8406
3251 8411 3240 8420 3240 8425 3238 8426
3240 8434 3238 8436
TIME...MOT...LOC 1946Z 266DEG 25KT 3254 8440 3249 8438
3244 8440The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 12:55 PM EST | Special Weather Statement | FFC | Heard, Troup | 50 min |
| Dec 20, 1:07 PM EST | Special Weather Statement | FFC | Harris, Muscogee | 38 min |
| Dec 20, 1:13 PM EST | Special Weather Statement | FFC | Coweta, Meriwether | 77 min |
| Dec 20, 1:27 PM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 63 min |
| Dec 20, 1:29 PM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 61 min |
| Dec 20, 1:43 PM EST | Special Weather Statement | FFC | Muscogee | 32 min |
| Dec 20, 1:45 PM EST | Special Weather Statement | FFC | Fayette | 30 min |
| Dec 20, 2:00 PM EST | Special Weather Statement | FFC | Talbot | 45 min |
| Dec 20, 2:01 PM EST | Special Weather Statement | FFC | Pike | 29 min |
| Dec 20, 2:07 PM EST | Special Weather Statement | FFC | Marion | 38 min |
| Dec 20, 2:17 PM EST | Special Weather Statement | FFC | Webster | 43 min |
| Dec 20, 2:26 PM EST | Special Weather Statement | FFC | Lamar, Pike, Upson | 34 min |
| Dec 20, 2:35 PM EST | Special Weather Statement | FFC | Macon, Schley, Sumter | 55 min |
| Dec 20, 2:43 PM EST | Special Weather Statement | FFC | Crisp, Dooly | 47 min |
| Dec 20, 3:29 PM EST | Special Weather Statement | FFC | Pulaski, Wilcox | 31 min |
| Dec 20, 3:31 PM EST | Special Weather Statement | FFC | Crisp | 29 min |
| Dec 20, 3:33 PM EST | Severe Thunderstorm Warning | FFC | Crisp | 22 min |
| Dec 20, 3:42 PM EST | Special Weather Statement | FFC | Jones | 33 min |
| Dec 20, 4:04 PM EST | Special Weather Statement | FFC | Dodge | 26 min |
| Dec 20, 4:10 PM EST | River Flood Warning | FFC | Forsyth | 7 hr |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.